# SDR SWAA2012112609763

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 39,613 hours, 22,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE FELL OUT OF CASE.  REMOVED AND RE-INSTALLED FWD SERVICE DOOR (R-1) MT 01-00-01- WORK INSTRUCTION NO. 725-61-06.
